# SDR QXEA200700410

- Difficulty date: March 5, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 263-424
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - LEFT OUTBOARD SEAT TRACK NR 1 CORRODED AT STATION 263.0 TO 266.0, STATION 269.0, 284.0, 297.0 TO 301.0, 342.0 TO 345.0, 362.0, 374.0, 376.0, 378.0, 405.0, 424.0.  REPAIRED IAW RD8-53-1342.
